# SDR IPXA2014071483612

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT ROTATION,  PITCH CONTROL FELT MUSHY.  PITCH CONTROL REMAINED SLUGGISH DURING AIR TURN BACK.  PERFORMED ELEVATOR CONTROL SYS OPS TEST IAW AMM 27-31-00-715-001.  NO DEFECTS NOTED. PERFORMED ELEVATOR CONTROL SYS TEST IAW AMM 27-31-10-735-198 AND NO DEFECTS NOTED. COMPLIED WITH DUAL CONTROL OVERRIDE SYS TEST IAW 27-31-00-215-289.  NO DEFECTS NOTED.  COMPLIED WITH ELEVATOR PCA MISRIG EST IAW 27-31-00-735-442.
